# SDR FDEA202204050859

- Difficulty date: April 5, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 93,350 hours, 19,989 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overtemp
- Location: Nr 5
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

BRAKE OVERHEAT ON TAXI OUT. NUMBER 5 BRAKE GOT TO  710. AIRCRAFT STOPPED AND WHILE STOPPED THE FUSE  PLUG BLEW AND PRESSURE WENT TO ZERO.   INSPECTED #5 MLG AXLE IAW MD11 AMM 32-43-20-4 NO HEAT DAMAGE, INSTALLED NEW #5 BRAKE AND TIRE.  REF WRIS 32-40-6966,32-40-6965, 32-40-6964.  ALL TEST PASSED AND TEMP SHOWS NORMAL.
